# SDR ASAA0390001

- Difficulty date: February 19, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Loose
- Location: Cockpit Window
- Component: Window
- Component part number: 141A481013
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE, THE CAPTAINS SLIDING WINDOW HARD TO CLOSE.  TIGHTENED AFT ROLLER.  SLIDING WINDOW OPERATES NORMALLY.  (M)
